# SDR SWAA100674

- Difficulty date: February 4, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 75,791 hours, 60,137 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CORRODED BETWEEN BS 910 TO BS 912, STR 22L.  REMOVED AND REPLACED STRINGER PER SRM.
